≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Sulphur: $3.99WHP 50 200C Remedies Kit: $174.99WHP 50 30C Remedies Kit: $124.99WHP Top 100 Remedies Kit: $224.99Professional Constitutional Kit #2: $160.00First Aid Kit: $160.00

 

The ABC Homeopathy Forum

Sulphur and The pill!

I have just looked at this site in desperation as my excema is REALLY bas at mo and has been since the bad weather in Nov. Therefore I think i will give Sulpur ago but will this effect The Pill! as i like to use homepathic remedies but of course The Pill isn't - Don' think the Starflower oil am taking is helping as still have the urge to itch!!
 
  emma.devaise on 2005-03-30
This is just a forum. Assume posts are not from medical professionals.
Sulphur will not affect the Pill --But the pill being hormonal -- MAY affect Sulphur .

As we are talking "worse in winter" it is possible that Psorinum may be a better bet .

Check up on the two of them and select the one that seems best to you.
 
passkey last decade
well its actually bad all year its just this winter has been especially bad so no it is an all round year problem so much so I cannot go to really hot climes as i get mass heat rash as soon as am in a hot country. I was in cyprus in 90degress and within half an hour you could see wher my bra nad pants had been when i undressed!Ihave been recommened vit e but haven't tried it yet as you need high doses apparently?
 
emma.devaise last decade
OK - go with the Sulphur. BUT do not use very high doses of ANY vitamins - can result in an overdose.
 
passkey last decade
oooooo one last question then - am taking 1000 capsule of the star flower a day do u think maybe THAT is too much ? - been about 2 months now?

Thank you for all your help - this site is brilalnt -calms your nerves and worries
 
emma.devaise last decade
Would think that 1/2 that would be as effective .
 
passkey last decade
Am in a real state this morn have woken up with a massive reaction on my face from sore eyes the night before due to rubbing them when tired hours b4 bed and now I'm all blownup like a tomato - I was told a year ago i was allergic to dairy but this has nevr effected my excema - BUT !I went on a diet predominatly cutting out pasta and breads that were effecting my IBS ( semi low carb if you like) and well i now wonder as I still have remained thinner if the dairy intolerance might now be more effective now i am slimmer and now that my diet is different? I don't know if its dairy or not as this started as I said in Nov when the weather changed and we got damp in our flat - my hands and arms and now my face and neck are covered in red and all the dr's say are steroid creams I feel awful today - Should I stop taking the star flower? maybe tht is reacting too - i just DON't know what to do stop this or start that!! - Please help
 
emma.devaise last decade
Sounds very much like the allergic condition that Natrum Sul cures . Have often used it for that .

Check out Nat Sul and see what you think. at www.homeoint.org/english

I am off for 4 days on a trip.
 
passkey last decade
Can i put this on my arms aswell? Have a good trip weather going to be super
 
emma.devaise last decade
Normally only for internal use .

But often they have made up lotions and ointments from mother tinctures - try it cant see any harm in it .
 
passkey last decade
um just a thought reading other emails - if I ate muscles one eve woudl it take 24 hours to react ?
 
emma.devaise last decade
best way to tell with food reactions is to keep a really good food diary/drinks diary for 10 weeks. YOu must write in everything that passes your lips. Also write down mood during day and any skin/physical reactions. you will see a pattern emerging if it is related to food.
don't know how long a reaction to mussels may be - it could be immediate or later?
 
erika last decade
Shellfish are murder in cases like this . Stay away from them, at least until your problems are solved
 
passkey last decade
for sure !!!
 
emma.devaise last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.